# SDR JR2R20170604196

- Difficulty date: June 4, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 497140
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Gusset
- Part number: 5930645117
- Condition: Cracked
- Location: Nose Cowl
- Component: Nose Cowl, Doug
- Component part number: 5930645509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INLET INTERNAL LOWER INBOARD GUSSET IS CRACKED.  REMOVED AND REPLACED RIGHT ENGINE INLET INTERNAL LOWER INBOARD GUSSET IAW SRM 51-30-5, 51-30-2, AND EA 30-2017-086.
